# SDR ASOA2015063013197

- Difficulty date: June 2, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,355 hours, 27,759 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 605 FRAME FROM STR 27 TO STR 24L.  FOUND CORROSION ON FS 605, FRAME TO BE OUT OF LIMITS IAW SRM 53-00-00.  REMOVED FS 605, FRAME IAW SRM 51-42-06 AND 51-42-21.  INSTALLED NEW SERVICEABLE FS 605, FRAME SECTOR AND REINFORCEMENT ANGLE IAW SRM 51-42-06 & 51-42-21 AND TR 51-32.  REMOVED UPPER REINFORCEMENT DOUBLER STRAP ON FRAME 605 IAW SRM 51-42-06.  DRILLED DOUBLER STRAP TO NEW 605 FRAME IAW SRM 51-42-06.  INSTALLED RIVETS IN DOUBLER STRAP TO 605 FS FRAME IAW SRM 51-42-06.  DURING INSTALLATION OF FS 605 FRAME SECTOR FOUND THE FRAME & REINFORCEMENT ANGLE TO BE CRACKED.   LOCATED AND DRILLED NEW SERVICEABLE FS 605 FRAME SECTOR AND REINFORCEMENT ANGLE IAW SRM 51-40-11.  REMOVED FS 605, FRAME IAW SRM 51-42-06 AND 51-42-21.  INSTALLED NEW SERVICEABLE FS 605, FRAME SECTOR AND REINFORCEMENT ANGLE IAW SRM 51-42-06 & 51-42-21 AND TR 51-32.
